# SDR FDEA200906252288

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149N713030
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING SUPPORT FRAME (ENTIRE FRAME) HAS CORROSION AT STA 900.  CORROSION ON SUPPORT FRAME AT STA 900  FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  FRAME REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
